# SDR UPS99830707

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1580 R/S 26 ABOVE CUSP FRAME AND GUSSETT HAS DRILL DAMAGE.  REMOVED DAMAGED GUSSETT AND FASTENER IAW DC8 SRM 51-21-1.  REMOVED DAMAGE FROM FRAME IAW REO 06735.  FABBED AND INSTALLED NEW GUSSET AND REPAIR ANGLE IAW DAC DWG 9751061, REO 06735, AND DC8 SRM 51-1-20D AND 51-1-21.
